... from my pad then that night it was a burning situation so the next day I went and got monistat 7 (first time ever using it) becase I still had heat. Anyways my question is I've already used it all and it's the 2nd after the last day and yesterday I had like well best way to describe it is an icy hot it doesn't burn just feels very strange and I also noticed that when I pooped today I had quite a bit of white coming out as well is that normal or is still the monistat coming out?? It also made me have to pee quite a bit too don't know if that's normal either. I still feel a little like idk tickle (doesn't itch or painful) inside but better than yesterday
No responses have yet been posted. Add your response to this question.
- Monistat 7 Information for Consumers
- Monistat 7 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Monistat 7 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2015 • 2 answers
Posted 22 Aug 2015 • 3 answers
Posted 7 Oct 2015 • 1 answer
Posted 27 Mar 2016 • 0 answers
Posted 22 Jun 2016 • 0 answers